# SDR 95UAL900028

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1833U
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Engine: Ge CF66D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RETURNED TO FIELD UNDER AMBER ALERT WITH NR 3 ENGINE SHUTDOWN.  REPLACED MEC.  SHOP INSPECTION OF MEC SHOWS EXCESSIVE LEAKAGE WITHIN THE CDP SENSOR, WHICH CAUSES A FUEL SCHEDULE SHIFT.
